# SDR ASAA12510929

- Difficulty date: December 30, 2011
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 17,689 hours, 5,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: BAC1496377
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA RT TRANSITION PANEL IS CRACKED AT BS 747.  CUT OUT DAMAGED SECTION AND FABRICATED ZEE CHANNEL SIDEPLATE AND SPLICE SIDEPLATE (ITEM 1 & 2) P/N BAC1496 377 7075 T62 IAW B737 800 SRM 53 00 53 FIG 202 REPAIR 5.  ALODNED AND PRIMED IAW B737 800 SRM 51 20 01.  INSTALLED REPAIR PARTS IAW B737 800 SRM 51 40 02.
